Alert archive / Alabama / Tornado Warnings in 2011
Tornado Warning 61, NWS Birmingham, AL
NWS Birmingham, AL issued this tornado warning at Apr 15, 2011, 3:44 PM CDT for Jefferson County, Tuscaloosa County, Alabama. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 15, 2011, 3:44 PM CDT (20:44 UTC)
- Expired
- Apr 15, 2011, 4:21 PM CDT
- In force
- 37 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 47 km from the middle of the area, began a volume at 20:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 15, 11:21 AM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1553 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 282 m²/s²
- 0-3 km storm-relative helicity
- 365 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
768 WFUS54 KBMX 152044 TORBMX ALC073-125-152145- /O.NEW.KBMX.TO.W.0061.110415T2044Z-110415T2145Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 344 PM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * TORNADO WARNING FOR... SOUTHWESTERN JEFFERSON COUNTY IN CENTRAL ALABAMA... CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA... * UNTIL 445 PM CDT * AT 342 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A CONFIRMED TORNADO NEAR MCFARLAND MALL...OR NEAR TUSCALOOSA PROPER. DOPPLER RADAR SHOWED THIS TORNADO MOVING NORTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... HOLT...BESSEMER...HUEYTOWN...FAIRFIELD...VESTAVIA HILLS... HOMEWOOD...LAKE WILDWOOD...DEERLICK CREEK CAMPGROUNDS...BROOKWOOD AND BEVILLE LOCK AND DAM. THIS INCLUDES... INTERSTATE 65 EXIT NUMBERS 252 THROUGH 258... INTERSTATE 459 EXIT NUMBER 1... US 78 EXIT NUMBER 81... INTERSTATE 20 EXIT NUMBERS 73 THROUGH 120... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3367 8704 3343 8676 3308 8753 3317 8761 TIME...MOT...LOC 2044Z 232DEG 37KT 3319 8749 $$ 03/08
3 follow-up statements
351 WWUS54 KBMX 152054 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 354 PM CDT FRI APR 15 2011 ALC073-125-152145- /O.CON.KBMX.TO.W.0061.000000T0000Z-110415T2145Z/ TUSCALOOSA AL-JEFFERSON AL- 354 PM CDT FRI APR 15 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN JEFFERSON AND EAST CENTRAL TUSCALOOSA COUNTIES UNTIL 445 PM CDT... AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A CONFIRMED TORNADO. THIS TORNADO WAS LOCATED NEAR DEERLICK CREEK CAMPGROUNDS...OR 5 MILES EAST OF HOLT...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... BESSEMER...HUEYTOWN...FAIRFIELD...VESTAVIA HILLS...HOMEWOOD... BROOKWOOD...BEVILLE LOCK AND DAM...ABERNANT...LAKE VIEW AND BULL CITY. THIS INCLUDES... INTERSTATE 65 EXIT NUMBERS 252 THROUGH 258... INTERSTATE 459 EXIT NUMBER 1... US 78 EXIT NUMBER 81... INTERSTATE 20 EXIT NUMBERS 79 THROUGH 120... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3315 8740 3326 8750 3367 8704 3343 8676 TIME...MOT...LOC 2054Z 232DEG 37KT 3325 8739 $$ 03/08
568 WWUS54 KBMX 152107 RRA SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 407 PM CDT FRI APR 15 2011 ALC073-125-152145- /O.CON.KBMX.TO.W.0061.000000T0000Z-110415T2145Z/ TUSCALOOSA AL-JEFFERSON AL- 407 PM CDT FRI APR 15 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN JEFFERSON AND EAST CENTRAL TUSCALOOSA COUNTIES UNTIL 445 PM CDT... AT 405 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR BROOKWOOD...OR 11 MILES EAST OF HOLT...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... BESSEMER...HUEYTOWN...FAIRFIELD...HOMEWOOD...VESTAVIA HILLS... ABERNANT...LAKE VIEW...BULL CITY...NORTH JOHNS AND OAK GROVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3320 8731 3332 8740 3367 8704 3343 8676 TIME...MOT...LOC 2107Z 232DEG 37KT 3331 8730 $$ 03/08
262 WWUS54 KBMX 152121 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 421 PM CDT FRI APR 15 2011 ALC073-125-152131- /O.CAN.KBMX.TO.W.0061.000000T0000Z-110415T2145Z/ TUSCALOOSA AL-JEFFERSON AL- 421 PM CDT FRI APR 15 2011 ...THE TORNADO WARNING FOR SOUTHWESTERN JEFFERSON AND EAST CENTRAL TUSCALOOSA COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 9 PM. TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3320 8731 3332 8740 3367 8704 3343 8676 TIME...MOT...LOC 2121Z 232DEG 37KT 3340 8716 $$ 03/08
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 15, 2:48 PM CDT, 56 minutes earlier.
Area forecast discussion, Apr 15, 2:48 PM CDT, 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 248 PM CDT FRI APR 15 2011 .DISCUSSION... SHORT DISCUSSION TODAY. WE WENT AHEAD AND INCLUDED ALL COUNTIES IN OUR WARNING AREA INTO TORNADO WATCH 141. ALTHOUGH THE BEST CONDITIONS WILL BE ALONG THE WEST AND SOUTHWEST PORTIONS OF THE AREA...ENOUGH INSTABILITY IS CREEPING NORTHWARD WHICH WARRANTED THE INCLUSION OF ALL COUNTIES INTO THE WATCH. THERE IS A GOOD POSSIBILITY THAT THE WATCH WILL BE EXTENDED PAST 9 PM CDT TONIGHT. WE WILL CONTINUE TO MONITOR CONDITIONS THIS AFTERNOON AND EVENING AND WE WILL MODIFY THE FORECAST ACCORDINGLY. CONDITIONS REMAIN PRIME FOR STRONG LONG TRACK TORNADOES... ESPECIALLY FOR AREAS WEST OF INTERSTATE 65 AT LEAST THROUGH THE LATE AFTERNOON AND EARLY EVENING. PLEASE STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA OUTLET FOR THE LATEST INFORMATION. 10/ARM && .AVIATION... 18Z TAF DISCUSSION. WIDESPREAD RAIN AND EMBEDDED THUNDERSTORMS HAVE OVERSPREAD AREAS NORTH AND WEST OF TCL AND BHM AND LOOK FOR THESE TO GRADUALLY SINK SOUTHEASTWARD DURING THE EARLY AFTERNOON. WILL SHOW TREND OF THIS ACTIVITY WORKING SOUTH AND EAST THIS AFTERNOON ACROSS AREA. BIG CONCERN IS SEVERE THREAT WITH TORNADIC SUPERCELLS POSSIBLE. THREAT IS EXPECTED TO INCREASE AS UPPER LEVEL LOW AND SURFACE TROUGH APPROACH AREA LATE THIS AFTERNOON AND SWEEP ACROSS THE AREA EARLY TONIGHT. WILL USE TEMPO GROUPS TO SHOW ESTIMATED WINDOW OF BEST OPPORTUNITY FOR SEVERE THUNDERSTORMS AT TAF SITES...BUT POSSIBILITY FOR ISOLATED SUPERCELLS WELL AHEAD OF THE SURFACE FRONT WILL EXIST AT ALL TAF SITES THIS AFTERNOON. EXPECT TO SEE TSRA DEPARTING EASTERN SECTIONS BY AROUND 06Z WITH VFR CONDITIIONS PREVAILING AFTER THAT TIME. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 53 68 39 73 46 / 100 10 0 0 10 ANNISTON 55 71 41 74 46 / 100 10 0 0 10 BIRMINGHAM 53 68 44 74 48 / 100 10 0 0 10 TUSCALOOSA 52 70 43 77 47 / 80 10 0 0 10 CALERA 54 70 46 75 48 / 100 10 0 0 10 AUBURN 58 72 46 75 50 / 90 20 0 0 10 MONTGOMERY 57 76 46 77 49 / 80 10 0 0 10 TROY 58 74 47 79 48 / 70 20 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. &&
Hazardous weather outlook, Apr 15, 6:00 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 600 AM CDT FRI APR 15 2011 ALZ011>015-017>050-161130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 600 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORMS...INCLUDING THE THREAT OF STRONG TORNADOES...ARE EXPECTED ACROSS CENTRAL ALABAMA BETWEEN 10 AM TODAY AND 3 AM TONIGHT. ALL MODES OF SEVERE WEATHER ARE POSSIBLE...TORNADOES...DAMAGING WINDS...LARGE HAIL...AND LOCALLY HEAVY RAIN. BASED ON THE LATEST DATA...IT APPEARS THE SEVERE THUNDERSTORM THREAT MAY COVER A RATHER LENGTHY PERIOD OF TIME AND EXTEND TO ALL OF CENTRAL ALABAMA. BEGINNING IN THE WEST AS EARLY AS 10 AM TODAY AND LASTING UNTIL 2 OR 3 AM TONIGHT IN THE SOUTHEAST. ATMOSPHERIC PARAMETERS APPEAR FAVORABLE FOR THE DEVELOPMENT OF SUPERCELL THUNDERSTORMS THAT MAY SPAWN STRONG AND LONG TRACKED TORNADOES. ALTHOUGH THE GREATEST THREAT TIMING APPEARS TO BE THIS AFTERNOON AND THIS EVENING...DO NOT FOCUS ON ANY PARTICULAR HOUR...BE PREPARED FOR ACTIVITY AT ANY TIME. REVIEW YOUR PREPAREDNESS ACTION PLANS AND BE READY TO TAKE ACTION WHEN WATCHES AND WARNINGS ARE ISSUED. STAY TUNED TO FURTHER UPDATES ON THIS POTENTIAL HAZARDOUS WEATHER OUTBREAK. WINDY CONDITIONS ARE FORECAST TODAY AHEAD OF A COLD FRONT. SOUTHERLY WINDS BETWEEN 15 AND 20 MPH CAN BE EXPECTED WITH GUSTS OF 30 TO 35 MPH POSSIBLE. THE WINDS WILL SHIFT TO WESTERLY BEHIND THE FRONT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. BREEZY CONDITIONS ARE EXPECTED BEHIND A COLD FRONT ON SATURDAY. WESTERLY WINDS OF 10 TO 20 MPH ARE ANTICIPATED. A FEW WIND GUSTS MAY BE 25 MPH OR HIGHER. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...EMERGENCY MANAGEMENT PERSONNEL...AND HAM RADIO OPERATORS IS EXPECTED TODAY. 75
In the hours before
Local storm report, Apr 15, 2:34 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
234 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM FLASH FLOOD VERNON 33.76N 88.11W
04/15/2011 LAMAR AL EMERGENCY MNGR
FLOODING ON SPRINGFIELD ROAD...TOWER ROAD...AND STEELY
ROAD IN VERNON.
&&Local storm report, Apr 15, 2:55 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
255 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM FLASH FLOOD VERNON 33.76N 88.11W
04/15/2011 LAMAR AL EMERGENCY MNGR
HWY 17 SOUTH OF VERNON AT STEEDLEY ROAD FLOODED ALONG
WITH NUMEROUS OTHER STREETS AND ROADS FLOODING ACROSS THE
COUNTY.
&&Local storm report, Apr 15, 3:13 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
313 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM FLASH FLOOD JASPER 33.85N 87.27W
04/15/2011 WALKER AL EMERGENCY MNGR
25TH STREET IN DOWNTOWN JASPER FLOOED UP TO A FOOR DEEP.
HWY 78 JUST NORTH OF BRIDGE PARTIALLU FLOODED.
&&Local storm report, Apr 15, 3:15 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
315 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0302 AM FLASH FLOOD WINFIELD 33.93N 87.80W
04/15/2011 MARION AL LAW ENFORCEMENT
WINFIELD PD REPORTS HWY 118 FLOODED UP TO A FOOT DEEP IN
SPOTS.
&&Local storm report, Apr 15, 3:30 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TSTM WND DMG GEIGER 32.87N 88.31W
04/15/2011 SUMTER AL EMERGENCY MNGR
PROBABLE TORNADO. MULTIPLE HOMES DAMAGED, SEVERAL
DEMOLISHED. PAYNE STREET, OLD BAXTER ROAD, KIRKLAND
AVENUE, AND MARTIN LUTHER KING CIRCLE ALL HAVE DAMAGE.
&&
JTLocal storm report, Apr 15, 3:44 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
344 PM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TORNADO GEIGER 32.87N 88.31W
04/15/2011 SUMTER AL EMERGENCY MNGR
SEVERAL HOMES DEMOLISHED AND MULTIPLE HOMES DAMAGED ON
PAYNE STREET...OLD BAXTER ROAD...KIRKLAND AVE...AND
MARTIN LUTHER KING CIRCLE.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 15, 3:29 AM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 22 hr |
| Apr 15, 8:49 AM CDT | Special Weather Statement | BMX | Marion | 41 min |
| Apr 15, 8:55 AM CDT | Special Weather Statement | BMX | Lamar | 50 min |
| Apr 15, 9:49 AM CDT | Areal Flood Advisory | BMX | Lamar | 116 min |
| Apr 15, 9:53 AM CDT | Special Weather Statement | BMX | Fayette, Marion | 37 min |
| Apr 15, 10:11 AM CDT | Flash Flood Warning | BMX | Lamar | 6 hr |
| Apr 15, 10:37 AM CDT | Special Weather Statement | BMX | Pickens | 38 min |
| Apr 15, 10:51 AM CDT | Special Weather Statement | BMX | St. Clair | 39 min |
| Apr 15, 10:59 AM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 46 min |
| Apr 15, 11:12 AM CDT | Areal Flood Advisory | BMX | Fayette, Walker, Winston | 2 hr |
| Apr 15, 11:52 AM CDT | Tornado Warning | BMX | Marengo | 38 min |
| Apr 15, 12:15 PM CDT | Severe Thunderstorm Warning | BMX | Lamar, Pickens | 34 min |
| Apr 15, 12:24 PM CDT | Tornado Warning | BMX | Marengo | 51 min |
| Apr 15, 12:36 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 27 min |
| Apr 15, 12:59 PM CDT | Tornado Warning | BMX | Dallas, Marengo, Perry | 46 min |
| Apr 15, 1:10 PM CDT | Flash Flood Warning | BMX | Fayette, Lamar, Marion, Walker, Winston | 3 hr |
| Apr 15, 1:22 PM CDT | Areal Flood Advisory | BMX | Blount | 3 hr |
| Apr 15, 1:25 PM CDT | Tornado Warning | BMX | Greene, Sumter | 65 min |
| Apr 15, 1:43 PM CDT | Tornado Warning | BMX | Perry | 28 min |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 4 days |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 20 hr |
| Apr 15, 2:14 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 20 hr |
| Apr 15, 2:17 PM CDT | River Flood Warning | BMX | Greene, Hale, Marengo | 4 days |
| Apr 15, 2:24 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 51 min |
| Apr 15, 2:31 PM CDT | Tornado Warning | BMX | Marengo, Sumter | 29 min |
| Apr 15, 2:39 PM CDT | Flash Flood Warning | BMX | Greene, Pickens, Sumter | 3 hr |
| Apr 15, 2:41 PM CDT | Tornado Warning | BMX | Greene, Tuscaloosa | 64 min |
| Apr 15, 2:49 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 41 min |
| Apr 15, 2:56 PM CDT | Tornado Warning | BMX | Greene, Hale, Marengo, Perry, Sumter | 49 min |
| Apr 15, 3:10 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 50 min |
| Apr 15, 3:25 PM CDT | Flash Flood Warning | BMX | Tuscaloosa | 3 hr |
| Apr 15, 3:27 PM CDT | Tornado Warning | BMX | Greene, Hale, Tuscaloosa | 48 min |
| Apr 15, 3:32 PM CDT | Tornado Warning | BMX | Sumter | 58 min |
| Apr 15, 3:34 PM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 56 min |
| Apr 15, 3:39 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry, Tuscaloosa | 66 min |
| Apr 15, 3:57 PM CDT | Areal Flood Warning | BMX | Lamar | 24 hr |
| Apr 15, 4:18 PM CDT | Tornado Warning | BMX | Greene, Hale, Sumter | 57 min |
| Apr 15, 4:21 PM CDT | Tornado Warning | BMX | Lamar | 39 min |
| Apr 15, 4:28 PM CDT | Tornado Warning | BMX | Bibb, Jefferson, Shelby | 62 min |
| Apr 15, 4:33 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 42 min |
| Apr 15, 4:41 PM CDT | Tornado Warning | BMX | Marengo, Sumter | 64 min |
| Apr 15, 4:42 PM CDT | Tornado Warning | BMX | Bibb, Tuscaloosa | 33 min |
| Apr 15, 4:45 PM CDT | Tornado Warning | BMX | Fayette, Lamar, Marion | 26 min |
| Apr 15, 5:08 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 52 min |
| Apr 15, 5:09 PM CDT | Flash Flood Warning | BMX | Jefferson, Shelby | 3 hr |
| Apr 15, 5:13 PM CDT | Tornado Warning | BMX | Bibb, Hale, Perry | 35 min |
| Apr 15, 5:18 PM CDT | Tornado Warning | BMX | Lamar | 30 min |
| Apr 15, 5:26 PM CDT | Tornado Warning | BMX | St. Clair, Shelby, Talladega | 49 min |
| Apr 15, 5:30 PM CDT | Tornado Warning | BMX | Hale, Marengo, Perry, Sumter | 60 min |
| Apr 15, 5:38 PM CDT | Severe Thunderstorm Warning | BMX | Lamar | 22 min |
| Apr 15, 5:45 PM CDT | Severe Thunderstorm Warning | BMX | Chambers, Lee, Macon | 45 min |
| Apr 15, 5:47 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Lamar, Marion | 45 min |
| Apr 15, 5:55 PM CDT | Tornado Warning | BMX | Lowndes, Montgomery | 46 min |
| Apr 15, 6:08 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 52 min |
| Apr 15, 6:11 PM CDT | Tornado Warning | BMX | Dallas, Perry | 64 min |
| Apr 15, 6:12 PM CDT | Tornado Warning | BMX | Lee | 21 min |
| Apr 15, 6:15 PM CDT | Tornado Warning | BMX | Dallas, Lowndes | 60 min |
| Apr 15, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Fayette, Walker | 43 min |
| Apr 15, 6:19 PM CDT | Tornado Warning | BMX | Marengo | 56 min |
| Apr 15, 6:43 PM CDT | Areal Flood Advisory | BMX | Talladega | 3 hr |
| Apr 15, 6:53 PM CDT | Tornado Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 31 min |
Nearby
Tornado Warnings in Alabama, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.